Alert archive / Maine / Gale Warnings in 2017

Gale Warning 1, NWS Caribou, ME

January 2, 2017

NWS Caribou, ME issued this gale warning at Jan 2, 2017, 3:06 PM EST. It took effect at Jan 3, 2017, 7:00 PM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 2, 2017, 3:06 PM EST (20:06 UTC)
In effect from
Jan 3, 2017, 7:00 PM EST
Expired
Jan 4, 2017, 9:00 AM EST
In force
14 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

642 
WHUS71 KCAR 022006
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
306 PM EST MON JAN 2 2017

ANZ050>052-030415-
/O.UPG.KCAR.GL.A.0001.170104T0000Z-170104T1000Z/
/O.NEW.KCAR.GL.W.0001.170104T0000Z-170104T1400Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
306 PM EST MON JAN 2 2017

...GALE WARNING IN EFFECT FROM 7 PM TUESDAY TO 9 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM TUESDAY TO 9 AM EST
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS AND SEAS...SOUTHEAST WINDS 25 TO 35 KT WITH GUSTS UP TO 
  40 KT. SEAS 12 TO 17 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
8 follow-up statements
470 
WHUS71 KCAR 022357
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
657 PM EST MON JAN 2 2017

ANZ050>052-030800-
/O.CON.KCAR.GL.W.0001.170104T0000Z-170104T1400Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
657 PM EST MON JAN 2 2017

...GALE WARNING REMAINS IN EFFECT FROM 7 PM TUESDAY TO 9 AM EST
WEDNESDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 25 TO 35 KT WITH GUSTS UP TO 
  40 KT. SEAS 12 TO 17 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
811 
WHUS71 KCAR 030210
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
910 PM EST MON JAN 2 2017

ANZ050>052-031015-
/O.CON.KCAR.GL.W.0001.170104T0000Z-170104T1400Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
910 PM EST MON JAN 2 2017

...GALE WARNING REMAINS IN EFFECT FROM 7 PM TUESDAY TO 9 AM EST
WEDNESDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 25 TO 35 KT WITH GUSTS UP TO 
  40 KT. SEAS 12 TO 17 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
370 
WHUS71 KCAR 030801
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
301 AM EST TUE JAN 3 2017

ANZ050>052-032130-
/O.CON.KCAR.GL.W.0001.170104T0000Z-170104T1400Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
301 AM EST TUE JAN 3 2017

...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 9 AM
EST WEDNESDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT.
  SEAS 8 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

VJN
560 
WHUS71 KCAR 031448
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
948 AM EST TUE JAN 3 2017

ANZ050>052-032300-
/O.CON.KCAR.GL.W.0001.170104T0000Z-170104T1400Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
948 AM EST TUE JAN 3 2017

...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 9 AM
EST WEDNESDAY...

* WINDS AND SEAS...EAST WINDS 25 TO 35 KT WITH A FEW GUSTS UP TO
  50 KT. SEAS 11 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
493 
WHUS71 KCAR 031857
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
157 PM EST TUE JAN 3 2017

ANZ050>052-040300-
/O.CON.KCAR.GL.W.0001.170104T0000Z-170104T1400Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
157 PM EST TUE JAN 3 2017

...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 9 AM
EST WEDNESDAY...

* WINDS AND SEAS...EAST WINDS 25 TO 35 KT WITH A FEW GUSTS UP TO
  50 KT. SEAS 11 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
096 
WHUS71 KCAR 031949
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
249 PM EST TUE JAN 3 2017

ANZ050>052-040400-
/O.CON.KCAR.GL.W.0001.170104T0000Z-170104T1400Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
249 PM EST TUE JAN 3 2017

...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 9 AM
EST WEDNESDAY...

* WINDS AND SEAS...EAST WINDS 25 TO 35 KT WITH A FEW GUSTS UP TO
  50 KT. SEAS 11 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
508 
WHUS71 KCAR 040221
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
921 PM EST TUE JAN 3 2017

ANZ050>052-041030-
/O.CON.KCAR.GL.W.0001.000000T0000Z-170104T1400Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
921 PM EST TUE JAN 3 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM EST WEDNESDAY...

* WINDS AND SEAS...EAST WINDS 25 TO 35 KT WITH GUSTS UP TO 50 
  KT. SEAS 11 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
298 
WHUS71 KCAR 040753
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
253 AM EST WED JAN 4 2017

ANZ050>052-041400-
/O.CON.KCAR.GL.W.0001.000000T0000Z-170104T1400Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
253 AM EST WED JAN 4 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* WINDS AND SEAS...SOUTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 45
  KT. SEAS 12 TO 18 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Jan 2, 1:20 PM EST, 1 hour 46 minutes earlier.

Area forecast discussion, Jan 2, 1:20 PM EST, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
120 PM EST Mon Jan 2 2017

.SYNOPSIS...
High pressure will crest the region today...then move east
tonight. Low pressure from the great lakes on Tuesday will reform
off the mid Atlantic coast and lift north toward southeast Maine
Tuesday night...then exit across the Maritimes later Wednesday.
&&

.NEAR TERM /THROUGH TONIGHT/...
update...
High pressure remains in control with the primary forecast
challenges today being cloud cover in northern zones and lows
tonight. Another steep radiation inversion is likely
tonight...where it's clear. However, with warmer air aloft, do not
expect any subzero readings like this morning. Instead, the colder
spots will drop to around 10F. In terms of precipitation for
tomorrow, have made slight reductions in pops and QPF through 7PM
Tuesday. Most of the storm occurs Tuesday night into Wednesday
morning. In terms of the cold air damming on Tuesday, have favored
the NAM12 for determining where the 32F line will set up later
tomorrow.

previous discussion
High pressure will continue to build toward the region today. IR
satellite shows an area lower clouds underneath the high
moving toward northern Maine from Quebec early this morning, so
expect partly sunny skies across the north today with mostly sunny
skies across downeast. Highs will range from the mid to upper 20s
across the north and low to mid 30s across central and downeast
areas. High pressure will move east tonight. Expect partly to
mostly cloudy skies to give way to increasing clouds late tonight.
Lows will range from the single digits above zero to around 10
degrees across the north and mid to upper teens downeast.
&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Models are in much better agreement with the evolution of the next
storm system, which will re-form from the great lakes to a
secondary low off the mid-Atlantic coast Tuesday evening and then
track across SE Maine on Wed. All models agree that there will be
plenty of llvl cold air N of the immediate coast. In question is
the amt of cold air in mid lvls of the atmosphere, where an abv
freezing layer could result in pds of sleet or a mix of sleet and
sn rather than all sn across the N Tues ngt into Wed during the
sig precip rate ptn of the stm. It's interesting to note that the
00z dtmnstc GFS, which was a little further N with the track of
the sfc low thru SE ME than the 00z CANGem and ECMWF runs, had
colder mid lvl air and more in the way of all sn for the NW and
far NE.

Precip types with this event were generated using a blend of the
GFS/ECMWF sounding temps, which produced sn or a mix of sn/sleet
across the NW and far NE with sn transitioning to sleet and frzg
rn for Cntrl and interior Downeast ptns of the region. Highest
confidence with sn totals are across the far N and Downeast areas
where it is clear whether enough low/mid lvl cold air will be
available for sn vs other precip types. Elsewhere, there is much
less confidence with sn and ice totals, with the possibility that
more of the Nrn hlf of the region could experience all sn with a
more narrow ice accretion zone. With these uncertainties, we have
issued a wntr stm watch for the N hlf of the region where there is
enough QPF potential for hvy sn and/or sig icg, with wntr wx advs
very likely needed for the area between the immediate coast and
the watch area.

In any event, sn...mixed precip, or rn will taper off to shwrs Wed
aftn and eve as colder air arrives with sn shwrs ending late Wed
ngt.
&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Thu will be colder with typical Nrn sn shwrs and flurries.
Otherwise, models hint at a series of weak low pres systems
tracking ne from the wrn Atlc into the ern Can Maritimes that
could graze SE ptns of the region Fri thru Sun where we mention a
low chc of sn attm with mcldy skies. Will need to wait and see
whether the models make any of these systems more widespread
affect the region. Temps look to be sig colder during the long
term as higher residence arctic air masses spread into the region
from Cntrl Can.
&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
NEAR TERM: VFR early this morning all TAF sites. Expect some MVFR
ceilings to advect toward the northern TAF sites (KFVE,KCAR,KPQI)by
mid morning and persist into this afternoon.

SHORT TO LONG TERM: MVFR clgs Tue morn will give way to IFR clgs
and or vsbys Tue aftn as sn for Nrn TAF sites and mixed precip
Downeast sites moves into the region. IFR/LIFR conditions will
cont for all TAF sites Tue ngt and Wed before improving to MVFR
clgs and or vsbys Wed ngt thru Fri.
&&

.MARINE...
NEAR TERM: Winds/seas will remain below small craft advisory
levels today.

SHORT TO LONG TERM: A gale watch has been issued for Tuesday
night for strengthening SE winds ahead of a developing secondary
low expected to track over the waters by Wednesday morning.
Otherwise, mostly SCA conditions will prevail across the waters
thru these ptns of the fcst. Kept close to WW3 wv guidance for
fcst wv hts.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Watch from Tuesday afternoon through Wednesday
     afternoon for MEZ001-002.
     Winter Storm Watch from Tuesday afternoon through Wednesday
     afternoon for MEZ003>006-010.
MARINE...Gale Watch from Tuesday evening through late Tuesday night for
     ANZ050>052.
&&

Near Term...Duda/MCW
Short Term...VJN
Long Term...VJN
Aviation...Duda/MCW/VJN
Marine...Duda/MCW/VJN
Hazardous weather outlook, Jan 2, 3:50 AM EST, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
350 AM EST MON JAN 2 2017

MEZ011-015>017-029>032-030900-
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
350 AM EST MON JAN 2 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE...EAST
CENTRAL MAINE...EASTERN MAINE...INTERIOR DOWNEAST MAINE AND NORTH
CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A MIX OF SNOW...SLEET AND FREEZING RAIN IS EXPECTED TO DEVELOP
ACROSS THE REGION LATER TUESDAY AFTERNOON AND CONTINUE INTO EARLY
WEDNESDAY. THE PRECIPITATION IS EXPECTED TO CHANGE TO ALL RAIN
ACROSS THE DOWNEAST COAST LATER TUESDAY NIGHT AND WEDNESDAY.
WINTER WEATHER ADVISORIES WILL LIKELY EVENTUALLY BE NEEDED FOR
AREAS INLAND FROM THE DOWN EAST COAST.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ003>006-010-030900-
NORTHERN SOMERSET-NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-
SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS-
350 AM EST MON JAN 2 2017

...WINTER STORM WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ001-002-030900-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-
350 AM EST MON JAN 2 2017

...WINTER STORM WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR NORTHERN MAINE.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ050>052-030900-
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
350 AM EST MON JAN 2 2017

...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

TD/VJN

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 3:59 AM ESTWinter Storm WatchCARAroostook, Penobscot, Piscataquis, Somerset12 hr
Jan 2, 4:31 AM ESTGale WatchCAR11 hr
Jan 2, 4:07 PM ESTWinter Storm WarningCARAroostook, Penobscot, Piscataquis, Somerset45 hr
Jan 2, 4:07 PM ESTWinter Weather AdvisoryCARHancock, Penobscot, Piscataquis, Washington45 hr

Nearby

Gale Warnings in Maine, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.